What the heck?

Discussion in 'The Healthy Penis' started by Kimahri, Nov 28, 2010.

  1. Kimahri

    Gold Member

    Joined:
    Jan 4, 2005
    Messages:
    1,291
    Albums:
    1
    Likes Received:
    113
    Gender:
    Male
    Location:
    Baltimore, MD
    So, I'm 39 and having trouble with erections. I hate to admit it, but there it is. My doctor prescribed Levitra which I haven't tried yet. I'm wondering if you guys know of any supplements or anything that might be of some help?

    Unfortunately, I haven't been exercising because of a shoulder injury that I got while playing Lacrosse recently. I'm also a bit overweight. Could those things be causing some of this as well?

    What gets me is that I wake up with erections sometimes. At random times I'll get one, but when I am actively trying to get one, I have a hard time or don't get one at all. I'm told that there could be a lot of reasons behind why I'm having trouble. Should I go to a counselor that specializes in this sort of thing? I don't have a bf right now, but I see where this is likely to be a problem when I do.

    Any info you guys share would be GREATLY appreciated.
     
  2. Charles Finn

    Gold Member

    Joined:
    Feb 20, 2006
    Messages:
    2,538
    Albums:
    3
    Likes Received:
    29
    Gender:
    Male
    Location:
    Toledo Ohio
    for me it was about 2 years of having problems getting and staying hard i have lost 30 pounds this year eating better and doing more moving around.
    I have cut down on the sweets and the sugar drink sugar free drink mix from Kroger and trying to eat more lean meat and fresh fruit and veggies
     
  3. Hoss

    Gold Member

    Joined:
    Aug 22, 2010
    Messages:
    12,050
    Albums:
    1
    Likes Received:
    398
    Gender:
    Male
    Location:
    Eastern town
    It happens. Why iit happen varies.

    Are there any medications which you take? Feeling depressed, down? The iinjury, the lack of a boyfriend right now, the extra weght, especially if the weght is upsetting for you can all cause a problem, as can gettng older, especially if 39 is an age which makes you feel tha life is passing far too fast.

    Stay with the positives like waking up hard, that says the system isn't busted which is good news. Discuss it with the Dr. and see what happens next, it may be a temporary slump.
     
  4. Kimahri

    Gold Member

    Joined:
    Jan 4, 2005
    Messages:
    1,291
    Albums:
    1
    Likes Received:
    113
    Gender:
    Male
    Location:
    Baltimore, MD
    @Hoss - Yeah, I take meds for bipolar 1. I don't "feel" down, but that doesn't mean that I'm not, I guess. I guess I'm putting a lot of pressure on myself about this as well.

    @Charles - I figured that was part of the problem, so I'll be heading back to the gym shortly.
     
  5. anubis72

    anubis72 New Member

    Joined:
    Jan 16, 2008
    Messages:
    7
    Albums:
    1
    Likes Received:
    0
    Gender:
    Male
    While I was taking Paxil I had issues, but it was more or less the equivalent of having "whiskey dick". I had erections but not complete and it was difficult to reach orgasm, too. My wife, a nurse, informed me to please ask for another med that didn't have sexual side effects (apparently there are some?). Anyway, let your psych or GP (whoever prescribed) that you are having sexual side effects and would like something else--worth a shot anyway! Good luck!
     
Draft saved Draft deleted